Can i take Lecop-DT daily for itching all over the body ?
hi doctor i have a problem in my skin .. like itching in all the places legs, hands and head even under my stomach. i took some tablet (Lecop-DT) its works good.but i have to take the table daily.. if i forget to take the table, i will get itching again like any thing. the skin is initially appear reddish and then turn brown and its itching also, if i touch that please its hot .. for that i have some ointment(solution) but there is no use . whether any permanent solution is there??.. please suggest. i caused by this allergy Eczema
Hi, I couldn't help respond after reading your post. I have eczema and had the same problems you described. Approximately two years ago, I contracted a steph infection from working in the hospital. I had this infection for a least two years. I went to several specialist and they all kept saying it was contact dermatitis and gave me anti inflammatory creams and steroids. After becoming very weak and itchy all over, I couldn't take it anymore. I finally drove to University of Michigan to see another allergist, THANK GOD I DID. I was finally diagnosed with a skin steph infection. He said it was caused from me itching from my eczema that the bacteria entered my skin and it's not uncommon for doctors to misdiagnose. I was given bacterium antibiotic cream to put on the affected areas and also bacterium antibiotics pills. I was told that the doctor should have known that there was an infection going on because my skin was warm to the touch and also my c-reactive protein level in my blood was high. It does sound like you might have an infection. Treat it with antibiotics, bacterium da for a month or so and you should find yourself feeling better. Good luck
Again, do not suffer like I did. Ask your doctor to write you out a script for bacterium DS. You have nothing to lose. If the itching and redness start to go away within a week or so, then you know for sure.
u have urticaria
it is type of skin allergy
it takes 1 month to 20 year to cure
depend on severity u can take medicine
lecope dt is ok.take it daily first.
gradually taper the dose of drug
avoid sour food
drink more water
better to consult dermatologist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have skin rash in my body since 16/02/10. This are eaching. I took "avil 25" for this. After taking drug the eaching gone. But rashes stays. After 5-6 hours again eaching comes with rashes. It is now become severe one. Is it allergy or chicken pox
I will be using this cream, ongoing to treat an unidentified rash as a antiitch treatment on mainly upper body. My concern is using a topical steroid over a long period of time. The product is triamcinolon 0.1 o/o cre clay. The Drs. instructions are to use 2 to 3 times daily for 2 weeks, then take 1 week off using a hydrating crm, for 1 week, then continue the treatment. Do you agree with this program? I am 86 yrs. of age Thanks, Garth Showalter6-+00
I have this none stop facial hair,and whole body itch! I believe it is a infestation of some sort! Feel like thing. Are crawling on my face,ears,eyebrows,nose,body,hair! But yet i check all over,and cant see nothing! The itch,and crawling. Is worst at night! I always take two showers! With very hot water! Im a clean person!,so you can rule out,poor hygiene!! My 100% guess is that what ever it is,must of caught it at my old job!,walmart! Thats where it all began! Dust from boxes! Cleaning up mice poop, and there was a time where i had to remove an old mattress from the parking lot! Looked like a bumbs mattress, cause people sometimes slept behind my job!or in the woods! Ive tried hair and body lice! And nothing improved please help me to determine, what it could possible
HSP. Doctors are baffled as to what to do. Protein in urine. Weekly ck of urine/bloodwork. On Prednisone for apprx. 4weeks so far. Prednisone has healed up rash nicely but has failed to relieve any swelling much for most of the body,especially the lower legs,ankles and feet. Some complaints of stomach (area)discomfort. No fever. CBC has been done as well as several. CT Scan done,kidney biopsy done and was admitted one day to hospital for that and per nephrologist orders. Sent home with more Prednisone,Lasix(dbl prev dose) and a medication to regulate protein in the urine. Chest X-Ray has been done and claims no apparent fluid in lungs. However,due to the swelling of stomach area and also asthmatic/COPD/Emphysema patient has complained of being much more short of breath compared to before HSP. Doctor(s)/Nephrologist say now that maybe it isn t HSP? This has got to stop and come to and end. No answers on anything much and nothing solid to go on for sure. I know this can last up to 4-8 wks for the most part and this is an adult male patient around 57yrs of age. No previous problems other than occasional bronchitis in winter month(s) and the COPD/Emphysema/Asthma and is on regular inhaler Q 4-6hrs or as needed per 4hrs. and I think an allergy and or/asthma/allergy combo medication pill taken once daily. Not super sure on that though. PLEASE HELP. THANK YOU SO MUCH.
Hi, My suster s father in law is having rare skin problem of white and itching skin on the entire body and also skin comes out when we touch. after showing one of the md around we were told his allergy has increased to 4000 where as normal is 100. whenever we start with anibiotics the effect remains for a day or two this is happening for more than 4-5 months now. Please suggest any test which would highlight the actual problem thanks.
Can you tell me what the following symptoms might be from?
heart rate 135
shortness of breath
My sister aged 23, has always had breathing problems off and on since her teenage years and we think she is allergice to pine nuts however she has never been diagnosed as having allergies. Recently she had been kept overnight for her rapid heart rate and tested for thyroid (ok), ekg (ok) among other things which I assume were the standard tests. In the end they recomended she see a cardiologist. She will today.
Can you tell me what those symptoms might be typical of?
Helo sir, I am 29 year old I had typhoid when I was about 15 years and doctor prescribed me some tablets .I had severe fever just one day night and on the same day I was having severe itching on the glans penis and by the next day it became sores.The next day itself I again consulted the doctor and he changed the medicines.He said that might be because of allergy to sulphar or something.That sores became worst and took around two weeks to heal leaving many marks and uneven skin.What type of allergy was it?or was it a symptom of something else like any STD?Is there any way to remove that marks on the glans penis?Please help.becouse of shyness I never discussed these with a doctor
Can you kill or is there an antidote for this GMO drug Pegfilgrastiim. You already took my credit card. Where are you? The drug is neulastin. I am allergic to this. It must be stopped. What can I do. What do I tell emergency?